# SDR UPS06446569

- Difficulty date: March 8, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 RT FAIRING SUPPORT ATT WEB FOUND CRACKED AT O/B SIDE RBL 90 TO 92 AND RBL 100 TO 100 (3 LOCATIONS) WBL127, CRACK LENGTH : 3/8", 1/4" AND 3/4"     SUPPORT WEB REPAIRED AT BS 1480 RBL 90 TO RBL 92 AND RBL 100 TO RBL 103 AS PER SRM 51-40-02 FIG 1.
